# SDR DALA2024010900332

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0142664) MAIN CABIN AFT WET AREA , FLOOR BEAM ARROUND LAV E FITTING SUPPORT AT STA 947 RBL 50 HAS CORROSION. ACCOMPLISHED UPPER CHORD FLOOR BEAM REPAIR AT MAIN CABIN AFT WET AREA STA 947 LBL 58.60 TO RBL 58.60 IAW B 737 SRM 53-70-51-2R-5.
